The Econometric Society An International Society for the Advancement of Economic Theory in its Relation to Statistics and Mathematics
Home Contacts

New Journals

Editorial Board
Journal News

Monograph Series

January 1994 - Volume 62 Issue 1 Page 43 - 72


Asymptotics for Semiparametric Econometric Models Via Stochastic Equicontinuity

Donald W. K. Andrews


This paper provides a general framework for proving the $\sqrt T$-consistency and asymptotic normality of a wide variety of semiparametric estimators. The class of estimators considered consists of estimators that can be defined as the solution to a minimization problem based on a criterion function that may depend on a preliminary infinite dimensional nuisance parameter estimator. The method of proof exploits results concerning the stochastic equicontinuity of stochastic processes. The results are applied to the problem of semiparametric weighted least squares estimation of partially parametric regression models. Primitive conditions are given for $\sqrt T$-consistency and asymptotic normality of this estimator.

Full content Login                                    

Note: to view the fulltext of the article, please login first and then click the "full content" button. If you are based at a subscribing Institution or Library or if you have a separate access to JSTOR/Wiley Online Library please click on the "Institutional access" button.
Prev | All Articles | Next
Go to top

Email me my password
Change your address
Register for password
Require login:
Amend your profile
E-mail Alerting
The Society
About the Society
Society News
Society Reports
Future Meetings
Past Meetings
Meeting Announcements
web this site
Site created and maintained by Wiley-Blackwell.
Comments? Contact
To view our Privacy Policy, please click here.